# SDR AUS20010633

- Difficulty date: May 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 38125015
- Condition: Broken
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, TIO540J2BD
- Stage of operation: IN
- Nature of condition: O, E, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NO3 CYLINDER HOLDDOWN STUDS BROKEN. CYLINDER WAS HELD IN PLACE BY THE THROUGH BOLTS ONLY.
